DOI QR코드

DOI QR Code

SPECTRUM CONVOLUTION OF FULL TRANSFORMATION SEMIGROUP

  • Adeniji, Adenike Olusola (Department of Mathematics, Faculty of Science, University of Abuja)
  • 투고 : 2018.11.24
  • 심사 : 2019.02.25
  • 발행 : 2019.09.25

초록

In this paper, some results are obtained from studying convolution on the spectrum of full transformation semigroup and some of its subsemigroups using Cayley's table. The shift of ${\alpha}$ determines its eigenvalues and one-dimensional linear convolution is complex in Symmetric group.

키워드

Full transformation semigroup;Identity difference transformation semigroup;Matrix;Spectrum;Convolution and Green's relations

참고문헌

  1. J. M. Howie, P. M. Higgins and N. RuSkuc, On relative ranks of full transformation semigroup, Comm. Algebra, 26 (1998), 733 - 748. https://doi.org/10.1080/00927879808826160
  2. A. Laradji, A. and A. Umar, Combinatorial results for semigroups of order-preserving full transformations, Semigroup Forum, 72 (2006), 51 - 62. https://doi.org/10.1007/s00233-005-0553-6
  3. Y. L. Michael and W. Liancheng, A criterion for stability of matrices, Journal of Mathematical Analysis and Applications , 225(1) (1998), 249 - 264. https://doi.org/10.1006/jmaa.1998.6020
  4. A. Umar, On the semigroups of order - decreasing finite full transformations, Proc. Roy. Soc. Edinburgh Sect., A(120) (1992), 129-142. https://doi.org/10.1017/S0308210500015031
  5. A. Umar, Combinatorial results for orientation - preserving partial transformations, Journal of Integer Sequences, 2(2) (2011), 1-16.
  6. A. O. Adeniji Identity difference transformation semigroups, Ph. D. Thesis, University of Ilorin, Ilorin, (2013).
  7. O. Ganyushkin and V. Mazorchuk, Classical Finite transformation semigroups: An introduction, Springer, (2009).
  8. J. Green, On the structure of semigroups, Ann. Math., 54 (1951), 163 - 172. https://doi.org/10.2307/1969317
  9. J. M. Howie, The semigroup generated by the idempotents of a full transformation semigroup, J. London Math. Soc., 41 (1966), 707 - 716.
  10. J. M. Howie, Some subsemigroups of infinite full transformation semigroup, Proc. Roy. Soc. Edinburgh, A81 (1981), 169 - 184.
  11. J. M. Howie and R. B. McFadden, Idempotent rank in finite full transformation semigroups, Proc. Roy. Soc. Edinburgh Sect., A 114 (1990), 161 - 167. https://doi.org/10.1017/S0308210500024355